Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

what is this mark on the side of my penis

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 7544 Questions
Question
what is this mark on the side of my penis ?
Sat, 10 Feb 2018 in Men's Health
 
 
Answered by Dr. Kakkar S. 41 minutes later
Brief Answer:
Dermatitis

Detailed Answer:
Hello. Thank you.
I am Dr kakkar (Dermatologist and Venereologist). I have noted your concern and I have viewed the image.
Seems like a dry looking patch of dermatitis. I suggest you to apply a moderately potent topical steroid e.g either Fluticasone Propionate 0.05 %cream or Betamethasone valerate 0.1 %cream, twice daily for 2-4 weeks.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor